Title

The stability of Cournot revisited

Document Type

Journal article

Source Publication

Journal of Economic Theory

Publication Date

8-1-1980

Volume

23

Issue

1

First Page

15

Last Page

27

Abstract

This article examines the stability properties of the Cournot model of oligopoly, conditions for the stability of the model, local uniqueness of equilibria and linearizability of the flow.

DOI

10.1016/0022-0531(80)90028-9

Print ISSN

00220531

E-ISSN

10957235

Publisher Statement

Copyright © 1980 Academic Press, Inc

Access to external full text or publisher's version may require subscription.

Full-text Version

Publisher’s Version

Recommended Citation

Seade, J. (1980). The stability of Cournot revisited. Journal of Economic Theory, 23(1), 15-27. doi: 10.1016/0022-0531(80)90028-9